# SDR HALA2009102100475

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 717-200
- Aircraft serial: 33424
- Aircraft time: 25,225 hours, 4,870 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT LT AFTER LDG AUTO SHUT DOWN TWICE. SECONDTRY APU TEMP 707 DEGREES.  ACCOMPLISHED APU BITE.  NO FAULTS NOTED PER FIM 49-11-00 FIG 103.  CONFERRED WITH MOC AND APU ENGINEER.  STARTED APU - ALL INDICATIONS NORMAL.  OK FOR SERVICE.  NO EXCEEDANCES NOTED.
